| Texto completo | |
| Autor(es): |
Kaygorodov, I. B.
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | MATHEMATICAL NOTES; v. 91, n. 1-2, p. 11-pg., 2012-02-01. |
| Resumo | |
In the paper, a complete description of the delta-derivations and the delta-superderivations of semisimple finite-dimensional Jordan superalgebras over an algebraically closed field of characteristic p not equal 2 is given. In particular, new examples of nontrivial (1/2)-derivations and odd (1/2)-superderivations are given that are not operators of right multiplication by an element of the superalgebra. (AU) | |
| Processo FAPESP: | 11/51132-9 - General Poisson álgebras and generalized derivarions |
| Beneficiário: | Ivan Kaygorodov |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |